# SDR AALA201601269002

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 13,388 hours, 5,523 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GNDED.  RETURNED TO GATE WITH ELEC SMOKE SMELL.  ACCOMPLISHED JC 26L00021001.  TROUBLE SHOT CABIN AIR QUALITY, RAN APU BLEED, NO ODORS.  RAN ENG NR 1, NO ODORS.  RAN ENG NR 2, NO ODORS.  INSPECTED ELEC EQUIP IAW JC, NO ISSUES NOTED.  NO ODOR HISTORY.
